Couldn't find what you looking for?

TRY OUR SEARCH!

Hello I am wondering if anyone can relate. I have been on the pill for more than a year but my last two periods have been very light. Well my last one lasted two days and started on 10/26. It seemed normal and I felt fine. But this one is light and I have really bad cramping. Blood only comes when I wipe. Its colors are red, brown, and pinkish. My breasts are not sore, I do not feel tired, and my areolas are not darker. But I have had diarreah and bad cramping. The last time I had sex with my bf was on 11/10. Also my periods are very regular and come on time. These two last periods have come on time but the second does not seem normal. I have also been stressing, can that be part of it? Can anyone help? :$

Loading...

User avatar
Health Advisor
588 posts
Doctors say to wait out three months (cycles) when going through such symptoms and then come and see them. This is because it could be something transient that they wouldn't even be able to determine the cause.

If the same thing happens in the next two periods, you should make an appointment. If you can't stop thinking about it, you could make that appointment right away.
Reply

Loading...